# SDR DALA2022060603945

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 79,117 hours, 19,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 O/H ENTRY DOOR INDICATOR LIGHT INOP. CORRECTIVE ACTION: R/R O/H DOOR WARNING SWITCH PER B757 AMM 52-70. OPS CHKS NRML. (8727866)
